Who have Obesity when taking Lopressor and Norvasc - from FDA reports
Obesity is reported only by a few people who take Lopressor and Norvasc. We study 386 people who have side effects while taking Lopressor and Norvasc from FDA. Among them, 3 have Obesity. Find out below who they are, when they have Obesity and more.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Nov, 22, 2017
386 people reported to have side effects when taking Lopressor and Norvasc. Among them, 3 people (0.78%) have Obesity
Number of reports submitted per year:
Gender of people who have obesity when taking the drugs *:
- female: 100 %
- male: 0.0 %
Age of people who have obesity when taking th drugs *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 100 %
- 60+: 0.0 %
Top conditions involved for these people *:
- Wheezing (2 people, 66.67%)
- Muscle Spasms (2 people, 66.67%)
- Cough (2 people, 66.67%)
- Breathing Difficulty (2 people, 66.67%)
Top co-used drugs for these people *:
- Proair Hfa (3 people, 100.00%)
- Lyrica (3 people, 100.00%)
- Lipitor (3 people, 100.00%)
- Desyrel (3 people, 100.00%)
- Cymbalta (3 people, 100.00%)
Top other side effects for these people *:
- Post-Traumatic Stress Disorder (1 person, 33.33%)
- Fibromyalgia (1 person, 33.33%)
- Essential Hypertension (1 person, 33.33%)
- Drug Hypersensitivity (1 person, 33.33%)
- Borderline Personality Disorder (1 person, 33.33%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Obesity when taking Lopressor and Norvasc?
Expand the study to include reports from both FDA and eHealthMeObesity with Lopressor and Norvasc from FDA and eHealthme reports
Drugs that are associated with ObesityObesity
Could your condition cause ObesityObesity
Can you answer these questions?
I have been taking NORVASC 5 mg. daily for several years. Now I have been diagnosed with atypical parkinson's. So far, PSP has been ruled out. Does NORVASC along with LISINOPRIL40 MG. daily and BYSTOLIC 1O MG daily cause or contribute to unsteady gait, difficulty speaking and confusion?
I just started taking a Beta Blocker(Metoprolol 50mg daily) because of high blood pressure..I also take Methadone 30mg. Daily...I notice when I take the men's and drink lemon water with a table spoon of ACV w/ the mother I get dizzy to the point I want to fall down...Could it be the ACV with ...
i forgot to add to my post that I believe my weight loss of 20 lbs over the last 5 years is from the temazepam. Any suggestions or comments, I am very thin, and cannot gain weight, especially the weight i lost.
You may be interested in these reviews
Before taking Amlodipine my wife had a series of questions for the doctor who recommended that I take it. I asked the Dr if I had his consent to record my questions and his answers in regards to the safety of taking this medication. Prior to taking 5mg Amlodipine I have never been on any drug ...
hi I have been on Temazepan for the last 5 years, 25 milligrams. I am thinking of going off it. I have tried twice without success. Any suggestons, or better substitutes. I am an active 82 year old female
I have been on temazepan for about 5 years, without any side effects. However, just lately, I discovered that weight loss is a side effect. I have lost about 20 lbs in the last 5 years, and took every test to find out why. I now believe it is from the temazepan, and i dont want to go off
Hello Everyone, my name is Robbi Vee and I live in the Washington, DC area. I am prior military, now am a military spouse. I am also a thyroid cancer survivor of 10 years-WHOOHOO! However, I am still dealing will the ongoing challenges and frustrations of weight management! I am truly hoping I ...